Soliton solutions to the Jimbo-Miwa equations and the Fordy-Giboons-Jimbo-Miwa equation

Xing Biao Hu, Dao Liu Weng, Hon Wah TAM*, Wei Min X. Xue

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

21 Citations (Scopus)

Abstract

This Latter considers two Jimbo-Miwa equations and the Fordy-Gibbons-Jimbo-Miwa equation in their bilinear form. Three-soliton solutions to these equations are explicitly derived by the Hirota method with the assistance of Mathematica

Original languageEnglish
Pages (from-to)310-320
Number of pages11
JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
Volume262
Issue number4-5
DOIs
Publication statusPublished - 1999

Scopus Subject Areas

  • Physics and Astronomy(all)

User-Defined Keywords

  • Hirota's method
  • Integrable systems
  • Solitons

Fingerprint

Dive into the research topics of 'Soliton solutions to the Jimbo-Miwa equations and the Fordy-Giboons-Jimbo-Miwa equation'. Together they form a unique fingerprint.

Cite this